On oscillatory solutions of differential inequalities
Czechoslovak Mathematical Journal (1992)
- Volume: 42, Issue: 1, page 45-52
- ISSN: 0011-4642
Access Full Article
topHow to cite
topReferences
top- On Properties of Oscillatory Solutions of Non-linear Differential Equations of the -th Order., Diff. Equat. and Their Appl., Equadiff 6, Lecture Notes Math. vol. 1192, Berlin, 1985, pp. 107–113. (1985)
- O svostvah koleblwihs rexeni obyknovennyh differencialnyh neravenstv i uravneni, Diff. Urav. 23 (1987), 187–191. (1987)
- On Singular Solutions of Nonlinear Systems of Ordinary Differential Equations, Coloq. Math. Soc. J. Bolyai, 15. Diff. Equations, Hungary, 1975. (1975) MR0591720
- Ob oscillacionnyh svostvah sistem nelinenyh obyknovennyh differencialnyh uravneni, Trudy In-ta prikl. mat. Tbiliss. un-ta 14 (1983), 163–204. (1983)
- Oscillatory Solutions and Extremal Points for a Linear Differential Equation, Arch. Ratio. Mech. and Anal. 71 (1979), 177–198. (1979) Zbl0412.34016MR0525223
- Discrete Ljapunov functionals and -limit sets, Stochastische Math. Modelle, Univ. Heidelberg, Sonderforschungsbereich 123, 1987. (1987)